# SDR MASA2019072711971

- Difficulty date: July 27, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N88352
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000474
- Aircraft time: 10,538 hours, 6,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT INOP.  MX IS T/S.
